ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Online Algorithms for Modeling Distributions using Examples

Thathachar, MAL and Arvind, MT (1997) Online Algorithms for Modeling Distributions using Examples. In: 1997 International Conference on Information Communications and Signal Processing, ICICS, 9-12 September, Singapore, Vol.3, 1315-1318.

[img] PDF
online_algoruthms.pdf
Restricted to Registered users only

Download (294kB) | Request a copy

Abstract

This paper addresses the problem of modeling the relationships between observed samples of data as a distribution. An L-step dependent model is constructed and an online algorithm is designed for the model in order to minimize the Kullback measure. The algorithm is analyzed to show that it converges weakly to global optimum of Kullback measure for that model. Simulation studies indicate that the algorithm has better tracking properties for time varying distributions, when compared with statistical estimation procedures

Item Type: Conference Paper
Additional Information: Copyright 1997 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE
Keywords: .
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Depositing User: Srinivas B
Date Deposited: 26 Mar 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ac.in/id/eprint/9907

Actions (login required)

View Item View Item